5th floor of the Unidad del Paciente Ambulatorio, (UPA)
Vasco de Quiroga 15
Col. Belisario Domínguez seccion XVI
Mexico City, Tlalpan. 14080
HIV (and comorbidities)
A5391: Doravirine for Persons with Excessive Weight Gain on Integrase Inhibitors and Tenofovir Alafenamide (The Do IT Study)
Weight gain after starting HIV therapy is common, but recent studies have found that some people with HIV (PWH) who are taking an integrase inhibitor (INSTI) combined with a tenofovir alafenamide (TAF) regimen may gain more weight than people taking other drug combinations. A rising number of PWH are overweight or obese, and a higher body mass index (BMI) increases the risk for diabetes, heart disease and stroke.
This study will include PWH who have been virally suppressed on a regimen consisting of an integrase inhibitor (INSTI) and TAF/FTC or TAF/3TC, and have a BMI of 30 kg/m2 (the cut-off for obesity) or greater. This research study is trying to find out if they could gain less weight, or maybe lose weight, after switching to a regimen containing doravirine (DOR) with TAF/FTC (or TAF/3TC), or DOR with the related medication tenofovir disproxil (TDF/FTC [or TDF/3TC]) as compared to continuation of their current INSTI plus TAF regimen.